I hope you feel better! I would seek medical help right away if you haven’t already regarding the nausea. As for your head - drink more water and add sweet potatoes to your diet... another person told me that earlier in the year and it’s helping. I get a rash on my hands when I don’t drink enough water and bad headaches .. which in winter keeps happening- I’m at more than half my body weight in oz to keep it at bay but I have a hard time drinking that much water. In the summer I was drinking 16 cups of water a day.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jul 2012 • 2 answers
Updated 15 Nov 2015 • 4 answers
Updated 25 Oct 2018 • 4 answers
Updated 20 Feb 2018 • 1 answer
Updated 12 Nov 2018 • 1 answer